X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (34621) 34621
Publication (2894) 2894
Book Chapter (426) 426
Conference Proceeding (289) 289
Dissertation (68) 68
Book / eBook (54) 54
Paper (52) 52
Reference (48) 48
Book Review (21) 21
Magazine Article (20) 20
Government Document (2) 2
Newspaper Article (2) 2
Electronic Resource (1) 1
Trade Publication Article (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
existence (24610) 24610
mathematics, applied (17512) 17512
mathematics (17251) 17251
analysis (6062) 6062
mathematical analysis (5258) 5258
uniqueness (4103) 4103
existence theorems (3556) 3556
mathematics, general (3556) 3556
stability (3162) 3162
equations (2886) 2886
differential equations (2871) 2871
global existence (2661) 2661
theorems (2654) 2654
mathematical models (2541) 2541
boundary value problems (2488) 2488
partial differential equations (2256) 2256
studies (2205) 2205
positive solutions (2094) 2094
nonlinearity (2071) 2071
physics, mathematical (1871) 1871
applied mathematics (1803) 1803
systems (1771) 1771
ordinary differential equations (1741) 1741
research (1727) 1727
physics (1722) 1722
applications of mathematics (1658) 1658
mechanics (1650) 1650
mathematics, interdisciplinary applications (1548) 1548
regularity (1468) 1468
convergence (1462) 1462
difference and functional equations (1355) 1355
boundary conditions (1268) 1268
optimization (1262) 1262
model (1254) 1254
differential-equations (1163) 1163
operators (1144) 1144
theoretical, mathematical and computational physics (1139) 1139
system (1127) 1127
mathematics - analysis of pdes (1114) 1114
dynamics (1106) 1106
article subject (1097) 1097
economics (1079) 1079
equilibrium (1012) 1012
inequalities (1009) 1009
algebra and number theory (1008) 1008
philosophy (1006) 1006
models (999) 999
blow-up (995) 995
boundary-value-problems (993) 993
approximation (979) 979
operations research & management science (957) 957
usage (954) 954
analysis of pdes (927) 927
functional analysis (896) 896
delay (881) 881
navier-stokes equations (860) 860
fixed points (838) 838
behavior (823) 823
mathematical research (800) 800
algorithms (760) 760
multiplicity (741) 741
well-posedness (739) 739
weak solutions (727) 727
physics, multidisciplinary (720) 720
mathematical methods in physics (709) 709
cauchy-problem (700) 700
approximations and expansions (685) 685
asymptotic properties (685) 685
calculus of variations and optimal control; optimization (676) 676
dirichlet problem (668) 668
metaphysics (663) 663
nonexistence (654) 654
evolution (650) 650
diffusion (648) 648
statistics & probability (648) 648
cauchy problem (640) 640
fixed point theory (634) 634
computer simulation (624) 624
fluid dynamics (624) 624
variational methods (621) 621
existence and uniqueness (619) 619
banach space (618) 618
positive solution (618) 618
numerical analysis (614) 614
fixed point (603) 603
difference equations (594) 594
neural networks (591) 591
automation & control systems (589) 589
nonlinear equations (588) 588
equation (576) 576
asymptotic stability (571) 571
decay (557) 557
p-laplacian (556) 556
spaces (547) 547
dynamical systems (543) 543
multidisciplinary sciences (542) 542
engineering (541) 541
banach spaces (536) 536
calculus (534) 534
computer science (528) 528
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (12) 12
Robarts - Stacks (10) 10
St. Michael's College (John M. Kelly) - 3rd Floor (8) 8
Mathematical Sciences - Stacks (7) 7
Online Resources - Online (5) 5
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
UTL at Downsview - May be requested (3) 3
Trinity College (John W Graham) - Stacks (2) 2
UofT at Scarborough - Stacks (2) 2
Earth Sciences (Noranda) - Stacks (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
Knox College (Caven) - Stacks (1) 1
Physics - Stacks (1) 1
Pontifical Inst. Mediaeval Studies - Library use only (1) 1
Regis College - Stacks (1) 1
Thomas Fisher Rare Book - May be requested at Fisher (1) 1
UofT at Mississauga - Stacks (1) 1
Victoria University Emmanuel College - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (34984) 34984
Japanese (156) 156
Chinese (125) 125
French (114) 114
Korean (96) 96
German (86) 86
Spanish (30) 30
Russian (24) 24
Indonesian (13) 13
Portuguese (12) 12
Czech (11) 11
Persian (9) 9
Italian (5) 5
Croatian (3) 3
Polish (3) 3
Arabic (2) 2
Swedish (2) 2
Afrikaans (1) 1
Belarusian (1) 1
Lithuanian (1) 1
Romanian (1) 1
Serbian (1) 1
Turkish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 6, pp. 2201 - 2209
We establish coincidence fixed point and common fixed point theorems for mappings satisfying ( ψ , φ ) -weakly contractive condition in an ordered complete... 
Weakly contractive condition | Partially ordered set | Common fixed point | Weakly increasing mappings | Coincidence point | Altering distance function | Fixed point | EXISTENCE | MATHEMATICS, APPLIED | PRINCIPLE | UNIQUENESS | MATHEMATICS | MAPS | THEOREMS | SETS | OPERATORS | Nonlinearity | Theorems | Fixed points (mathematics) | Mapping | Metric space
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 09/2014, Volume 366, Issue 9, pp. 4919 - 4937
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2020, Volume 361, p. 106912
Given a closed Riemannian manifold (M,gM) of dimension n≥3, we prove the existence of a conformally compact Einstein metric g+ defined on a collar neighborhood... 
Conformally compact | Local existence | Einstein metric | MATHEMATICS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2018, Volume 457, Issue 1, pp. 134 - 152
In this paper we consider a nonlinear viscoelastic equation with minimal conditions on the L1(0,∞) relaxation function g namely g′(t)≤−ξ(t)H(g(t)), where H is... 
General decay | Convexity | Relaxation function | Viscoelastic damping | 2ND-ORDER EVOLUTION-EQUATIONS | MATHEMATICS, APPLIED | ENERGY | GLOBAL EXISTENCE | STABILITY | UNIFORM DECAY | LINEAR VISCOELASTICITY | ASYMPTOTIC-BEHAVIOR | MATHEMATICS | VOLTERRA EQUATION | MEMORY | DISSIPATIVE SYSTEMS
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 05/2012, Volume 53, Issue 5, pp. 053702 - 053702-14
In this paper, we consider a viscoelastic equation and establish an explicit and general decay rate result without imposing restrictive assumptions on the... 
EXISTENCE | ENERGY | VOLTERRA EQUATION | DECAY | MEMORY | BEHAVIOR | SYSTEMS | ASYMPTOTIC STABILITY | PHYSICS, MATHEMATICAL
Journal Article
Numerical Algorithms, ISSN 1017-1398, 9/2017, Volume 76, Issue 1, pp. 259 - 282
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 4/2016, Volume 23, Issue 2, pp. 1 - 22
In this work we study the following class of problems in $${\mathbb R^{N}, N > 2s}$$ R N , N > 2 s $$\varepsilon^{2s}(-\Delta)^{s}u + V(z)u = f(u), \,\,\,u(z)... 
Morse theory | 58E05 | 74G35 | Ljusternick-Schnirelmann category | 35A15 | Analysis | multiplicity of solutions | Mathematics | Fractional Laplacian | 35S05 | EXISTENCE | MATHEMATICS, APPLIED | NUMBER | POSITIVE SOLUTIONS | QUASI-LINEAR EQUATIONS | LAPLACIAN | ELLIPTIC PROBLEMS | DOMAIN TOPOLOGY | SYSTEMS | RIEMANNIAN MANIFOLD | Cytokinins
Journal Article
Mathematical Methods in the Applied Sciences, ISSN 0170-4214, 04/2016, Volume 39, Issue 6, pp. 1480 - 1492
In this note, a critical point result for differentiable functionals is exploited in order to prove that a suitable class of one‐dimensional fractional... 
variational methods | fractional problems | existence results | ORDER | MATHEMATICS, APPLIED | LAPLACE EQUATION | POSITIVE SOLUTIONS | BOUNDARY-VALUE-PROBLEMS | DIFFERENTIAL-EQUATIONS | OPERATORS | Concretes | Nonlinearity | Critical point | Functionals | Asymptotic properties | Mathematical analysis
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 09/2016, Volume 59, pp. 24 - 30
In this work, by using the minimax method and some analysis techniques, we obtain the uniqueness of positive solutions for a class of Kirchhoff type problems... 
Kirchhoff type problems | Singularity | Uniqueness | Minimax method | EXISTENCE | MATHEMATICS, APPLIED | NONTRIVIAL SOLUTIONS | EQUATIONS | SIGN-CHANGING SOLUTIONS | MULTIPLE POSITIVE SOLUTIONS | Minimax technique | Singularities | Mathematical analysis
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 02/2017, Volume 95, Issue 1, pp. 73 - 93
The aim of this paper is to deal with the nonlocal fractional counterpart of the Laplace equation involving critical nonlinearities studied by Brezis and... 
49J35 | 35A15 | 47G20 | 35S15 (primary) | 45G05 (secondary) | EXISTENCE | MATHEMATICS | MULTIPLICITY | ELLIPTIC-EQUATIONS | POSITIVE SOLUTIONS | SOBOLEV
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 12/2015, Volume 22, Issue 6, pp. 1831 - 1850
In this paper we give a multiplicity result for the following Chern–Simons–Schrödinger equation $$-\Delta u + 2q u... 
35J20 | Variational methods | Analysis | 81T10 | Chern–Simons gauge field | 35Q55 | General nonlinearities | Mathematics | Radial solutions | Schrödinger equation | MOUNTAIN PASS | EXISTENCE | MATHEMATICS, APPLIED | Schrodinger equation | SCALAR FIELD-EQUATIONS | PLANE | Chern-Simons gauge field | STANDING WAVES
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 02/2020, Volume 79, Issue 4, pp. 1208 - 1221
The current paper considers the boundedness of solutions to the following quasilinear Keller–Segel model (with logistic source)... 
Parabolic–parabolic | Nonlinear diffusion | Keller–Segel | Boundedness | SYSTEM | MATHEMATICS, APPLIED | GLOBAL EXISTENCE | CHEMOTAXIS-HAPTOTAXIS MODEL | BEHAVIOR | Parabolic-parabolic | Keller-Segel | TIME BLOW-UP | Smooth boundaries
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 04/2016, Volume 9, Issue 2, pp. 101 - 125
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 07/2019, Volume 12, Issue 3, pp. 253 - 275
The paper is concerned with existence of nonnegative solutions of a Schrödinger–Choquard–Kirchhoff-type fractional -equation. As a consequence, the results can... 
variational methods | Schrödinger–Choquard–Kirchhoff type | 35R11 | 35A15 | 47G20 | critical exponent | fractional p-Laplacian | Schrödinger-Choquard-Kirchhoff type | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLICITY | Schrodinger-Choquard-Kirchhoff type | Existence theorems | Parameters
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 02/2017, Volume 33, pp. 33 - 39
Here we give a self-contained new proof of the existence of singular solutions to a class Dirichlet problem with a singular nonlinearity. These results were... 
Biharmonic equation | Existence | Singular solution | MATHEMATICS, APPLIED | ELLIPTIC EQUATION | MODELING ELECTROSTATIC ACTUATION | Dirichlet problem | Nonlinearity
Journal Article
by Li, ZQ
ACTA APPLICANDAE MATHEMATICAE, ISSN 0167-8019, 10/2019, Volume 163, Issue 1, pp. 145 - 156
In this paper, we mainly consider the existence of bounded solutions to nonlinear parabolic problem involving natural growth term and L-1 source. Parabolic... 
MATHEMATICS, APPLIED | Parabolic equations | INTERPLAY | GLOBAL EXISTENCE | DEGENERATE | COEFFICIENTS | Natural growth | BOUNDED SOLUTIONS | L-infinity bound | Mathematical analysis | Regularization methods | Regularization
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2018, Volume 462, Issue 1, pp. 1 - 25
We consider the following fully parabolic Keller–Segel system with logistic source(KS){ut=Δu−χ∇⋅(u∇v)+au−μu2,x∈Ω,t>0,vt=Δv−v+u,x∈Ω,t>0, over a bounded domain... 
Logistic source | Global existence | Chemotaxis | MATHEMATICS | MATHEMATICS, APPLIED | LINEAR CHEMOTAXIS SYSTEM | MODELS | GROWTH | EQUATIONS | DIFFUSION | WEAK SOLUTIONS | TIME BLOW-UP
Journal Article